Hello. I am 19, I've been suffering with chronic pancreatitis for over a year now, was just diagnosed with the "chronic" part a few months ago. I take 1-2 Percocet (5/325) every 4-6 hours as needed. a few days ago I was in pain so I took my normal doses, I actually was taking 1 1/2 every 4 hours because I was having a bad flare up. that night, I started feeling weird. I felt nauseous, I had a bad headache, and it felt like I couldn't get enough air in my lungs. I also have this weird feeling as though I don't feel "in my body", like I'm looking at life from somewhere else. so I stopped taking my pain medicine for about 12 hours just in case that was the problem. well the next morning, I woke up and took 1 1/2. it gave me the feeling I was describing yet again. so now, ever since Sunday, when I take my medicine, I get that feeling. and I can just tell its not right. ive been on pain medicine long enough to know what it feels like and this just isn't right.
if anyone has some insight on what it could be, it is very much appreciated.
Do you take your meds with some food, in other words, not on an empty stomach. Some folks don't handle pain meds unless they have something in their belly. If that's not the case, I'm not sure. If you say you've had this med before and didn't feel those feelings, it is odd it's happening now. You might want to ask your doctor if they continue. Good Luck!
Definitely talk with your doctor. It's dangerous to try to figure out side effects on your own. There are many variables, such as height, weight, empty stomach, ambient room temp, hydration, etc. With the extended heatwave we've been having all over the country, certain medications such as the fentanyl patch must be watched carefully. Any opoid meds right now can cause different side effects just due to the heat. Don't write that in stone however. The only person qualified to investigate and draw an accurate conclusion is your prescribing doctor. Best of luck to you.